# SDR SWIA201743435

- Difficulty date: June 11, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 37,322 hours, 22,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN BS 333 AND 349, STRINGER 25R.  REMOVED & INSTALLED NEW STRINGER IAW SRM. ALL CHECKED GOOD.
